Alert archive / California / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 28, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 10, 2008, 9:33 PM PDT for Imperial County, Riverside County, California. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2008, 9:33 PM PDT (04:33 UTC)
- Expired
- Jul 10, 2008, 10:15 PM PDT
- In force
- 42 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Imperial County, CA, Riverside County, CA
The radar
The San Diego radar (KNKX), 137 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 2:54 PM PDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 4.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1248 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 9:00 PM PDT, 33 minutes earlier.
Area forecast discussion, Jul 10, 9:00 PM PDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
900 PM MST THU JUL 10 2008
SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION
.SYNOPSIS...
A LOW PRESSURE SYSTEM APPROACHING THE AREA WILL BRING AN INCREASING
CHANCE OF SHOWERS AND THUNDERSTORMS TO THE ENTIRE AREA THROUGH
TONIGHT. STRONG GUSTY DAMAGING WINDS ARE POSSIBLE ESPECIALLY OVER
THE CENTRAL TO WESTERN ARIZONA DESERT AREAS ALONG WITH LOCALLY HEAVY
RAIN...DECREASING LATE THURSDAY NIGHT. THE CHANCE OF SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. TEMPERATURES WILL COOL
TO WELL BELOW AVERAGE FOR JULY BY FRIDAY WITH INCREASING MOISTURE...
THEN GRADUALLY INCREASE NEXT WEEK AS MOISTURE LEVELS AND THE CHANCE
OF SHOWERS AND THUNDERSTORMS DECREASE.
&&
.DISCUSSION...
SEVERE THUNDERSTORM WATCH NUMBER 679 IS STILL IN EFFECT FOR MARICOPA
COUNTY...LA PAZ COUNTY...YUMA COUNTY...IMPERIAL COUNTY AND EASTERN
RIVERSIDE COUNTY INCLUDING THE LOWER COLORADO RIVER VALLEY UNTIL 10
PM MST/PDT.
PLOT DATA THIS MORNING SHOWED MONSOON MOISTURE HAD SURGED INTO THE
SOUTHWEST QUARTER OF AZ WEDNESDAY NIGHT FROM MEXICO. MOISTURE LEVELS
DETECTED WERE EXCESSIVE. LOW LEVEL SOUTHERLY WINDS ALL DAY HAD
PUSHED AND SPREAD THIS MOISTURE INTO NORTH...AND COMBINED WITH A
WEAK UPPER LEVEL DISTURBANCE MOVING IN FROM THE WEST...RESULTING IN
A WIDESPREAD THUNDERSTORM OUTBREAK ACROSS CENTRAL AND WESTERN AZ
THURSDAY AFTERNOON. THIS WAS FOLLOWED BY MORE SEVERE THUNDERSTORMS
IN THE GREATER PHOENIX AREA THURSDAY EVENING. FOR EXAMPLE SEVERE
WIND GUSTS IN THE GREATER PHOENIX AREA INCLUDED AN 89 MPH MEASURED
WIND IN APACHE JUNCTION...67 IN MESA...AND 65 MPH IN SCOTTSDALE.
THUNDERSTORMS...POSSIBLE SEVERE...ALONG WITH VERY HEAVY RAIN LEADING
TO FLOODING WILL CONTINUE ACROSS PARTS OF SOUTHWEST AND SOUTH
CENTRAL ARIZONA THROUGH AT LEAST MIDNIGHT...DIMINISHING SLOWLY.
CURRENT FORECAST OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FOR
TONIGHT LOOK OK FOR NOW...HOWEVER WILL SEND OUT SOME MINOR
ADJUSTMENTS FOR THE TONIGHT PERIOD.
OTHERWISE...THE UPPER LEVEL SHORTWAVE MOVING IN FROM THE WEST WILL
REMAIN QUASI-STATIONARY OVER WESTERN AND CENTRAL AZ ON FRIDAY. A
RAIN COOLED AIRMASS LEFT OVER ON FRIDAY MORNING MAY DELAY THE ONSET
OF SHOWERS AND THUNDERSTORMS...AND SHADE ANY CONVECTIVE DEVELOPMENTS
TOWARD LATE FRIDAY AFTERNOON OR EVENING. EXCERPTS FROM PREVIOUS
DISCUSSION BELOW STILL APPLY FOR THE WEEKEND.
EXCERPTS FROM PREVIOUS DISCUSSION...
THE LOW PRESSURE WAVE WILL MOVE NORTH OF OUR AREA SATURDAY WITH THE
STEERING FLOW TURNING OUT OF THE SOUTHEAST...THEN SOUTHWEST. AS THE
WAVE MOVES NORTH OF OUR AREA...THE AIRMASS WILL BEGIN TO DRY A BIT
AND WE SHOULD SEE A BIT MORE SUNSHINE. THE CHANCE OF SHOWERS AND
THUNDERSTORMS WILL DECREASE ESPECIALLY OVER SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA. WE WILL HAVE A CHANCE OF AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS FROM MARICOPA COUNTY EASTWARD...WITH A
SLIGHT CHANCE OVER SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA. TEMPS
SHOULD RISE SLIGHTLY...BUT HIGHS WILL REMAIN BELOW SEASONAL NORMALS.
THIS TREND WILL CONTINUE SUNDAY WITH THE CHANCE OF MAINLY AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS CONFINED TO NORTH...EAST...AND
SOUTHEAST OF PHOENIX WITH A SLIGHT CHANCE ACROSS THE REST OF THE
AREA FROM THE PHOENIX AREA WEST ACROSS SOUTHWEST ARIZONA AND
SOUTHEAST CALIFORNIA.
DURING THE EXTENDED PERIOD...PROGS CONTINUE TO AGREE THAT A STANDARD
MONSOONAL WEATHER PATTERN WILL SET UP OVER THE DESERT SOUTHWEST.
UPPER HIGH WILL SHIFT INLAND AND FOCUS TO THE NORTH AND EAST OF
PHOENIX...GIVING A FLOW ALOFT ANYWHERE FROM THE SE TO THE SW.
MOISTURE REMAINS IN PLACE THRU THE PERIOD...ESPECIALLY ACROSS
SOUTH-CENTRAL AZ. AS SUCH A STANDARD MONSOON FORECAST WILL REMAIN IN
EFFECT MONDAY THRU WEDNESDAY...WITH A CHANCE FOR AFTN/EVE SHOWERS
AND THUNDERSTORMS ACROSS MAINLY SOUTH-CENTRAL AZ...AND A SLIGHT
CHANCE OVER THE WESTERN DESERTS/SERN CA. VERY LATE IN THE
PERIOD...FROM TUESDAY EVENING INTO WED...GFS DOES SUGGEST THAT
TROFFING WILL INCREASE ALONG THE WEST COAST AND SWLY FLOW ALOFT WILL
STRENGTHEN AND START TO DRY OUT SERN CA AND FAR SWRN AZ. IN A NOD TO
THIS...HAVE LOWERED POPS WEDNESDAY INTO SINGLE DIGITS FROM THE CO
RIVER WESTWARD...BUT LEFT A SLIGHT CHANCE OVER THE HIGHER TERRAIN OF
CA ZONE 30.
&&
.AVIATION...
GREATER PHOENIX AREA...
GUSTY EAST WINDS 15 TO 30 KNOTS...WITH SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS THE GREATER PHOENIX AREA THROUGH
09Z FRI...INCLUDING KPHX...KDVT...KIWA...AND KSDL AIRPORTS.
AFTER 09Z...BKN TO OVC CLOUDS 6 TO 8 THSD AGL WILL CONTINUE ACROSS
THE GREATER PHOENIX AREA...INCLUDING KPHX...WITH ISOLATED SHOWERS
AND THUNDERSTORMS THROUGH 12Z. EAST WINDS OF 10 TO 15 KNOT WILL
CONTINUE THROUGH 12Z FRI. AFTER 12Z FRI...SCT TO BKN CLOUDS 6 TO
10 THSD FT AGL WILL CONTINUE THROUGH 23Z. ISOLATED THUNDERSTORMS
ARE EXPECTED TO DEVELOP IN IN THE GREATER PHOENIX AREA AFTER 23Z
FRIDAY.
SOUTHWEST AZ AND SOUTHEAST CA...INCLUDING KYUM...KBLH...AND KIPL
THROUGH 12Z. ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE IN
THE VICINITY OF THESE AIRFIELDS THROUGH 12Z FRI. GUSTY AND VARIABLE
CONVECTIVE WINDS 20 TO 30 KNOTS ARE ALSO POSSIBLE. AFTER 12Z...
SCT TO BKN CLOUDS 6 TO 10 THSD FEET WILL CONTINUE. THUNDERSTORM
THREATS WILL DEVELOP IN THE VICINITY OF KYUM AND KBLH AFTER 23Z FRI.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
SATURDAY THROUGH WEDNESDAY...
RH LEVELS WILL BEGIN TO SLOWLY DECREASE AS TEMPERATURES INCREASE
SATURDAY...AS A LOW PRESSURE SYSTEM SLOWLY LIFTS TOWARD THE CENTRAL
CONUS. NO SHARP DRYING TREND EXPECTED THOUGH...SO THIS WILL BE A
SLOW TAPER-OFF. RAIN CHANCES WILL HOLD INTO EARLY NEXT WEEK. IN
SHORT...A FAIRLY TYPICAL MID-SUMMER FORECAST FOR THE AREA.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...SEVERE THUNDERSTORM WATCH NUMBER 679 IN EFFECT FOR MARICOPA
COUNTY...LA PAZ COUNTY...AND YUMA COUNTY INCLUDING THE
LOWER COLORADO RIVER VALLEY UNTIL 10 PM MST.
CA...SEVERE THUNDERSTORM WATCH NUMBER 679 IN EFFECT FOR IMPERIAL
COUNTY AND EASTERN RIVERSIDE COUNTY INCLUDING THE LOWER
COLORADO RIVER VALLEY UNTIL 10 PM PDT.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...VASQUEZ/ELLIS/CB
AVIATION...ELLIS
FIRE WEATHER...INIGUEZHazardous weather outlook, Jul 10, 6:31 AM PDT, 15 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 631 AM MST THU JUL 10 2008 AZZ021>023-026>028-110100- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 631 AM MST THU JUL 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A GOOD CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE STRONGER THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...WHICH COULD LEAD TO FLOODING OF ROADS...STREAMS AND OTHER LOW LYING AREAS. IN ADDITION...STRONG GUSTY WINDS GREATER THAN 40 MPH...BLOWING DUST...AND DEADLY CLOUD TO GROUND LIGHTNING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY RAINFALL...FRIDAY THROUGH SATURDAY. SOME OF THE HEAVIEST RAINFALL WILL LIKELY OCCUR FRIDAY AFTERNOON AND EVENING...AND MAY LEAD TO FLOODING OF ROADS...STREAMS AND LOW LYING AREAS. THE STRONGER THUNDERSTORMS MAY ALSO PRODUCE GUSTY WINDS IN EXCESS OF 40 MPH...AS WELL AS SOME BLOWING DUST AND DANGEROUS CLOUD TO GROUND LIGHTING. THERE WILL BE A CONTINUED SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ024-110100- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 631 AM MST THU JUL 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A GOOD CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS OVER SOUTHERN GILA COUNTY. SOME OF THE STORMS MAY PRODUCE HEAVY RAINFALL... WHICH COULD LEAD TO FLOODING OF AREA ROADS...STREAMS AND OTHER LOW LYING AREAS. THE STRONGER STORMS MAY ALSO PRODUCE GUSTY WINDS IN EXCESS OF 40 MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CONTINUED CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. THE BEST CHANCES FOR STRONG THUNDERSTORMS WITH HEAVY RAIN WILL BE FRIDAY THROUGH SATURDAY. HEAVY RAIN MAY PRODUCE FLOODING OF AREA ROADS...STREAMS...WASHES AND OTHER LOW LYING AREAS. THE STRONGER STORMS MAY ALSO PRODUCE STRONG GUSTY WINDS IN EXCESS OF 40 MPH...AS WELL AS DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-025-CAZ030>033-110100- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 631 AM MST THU JUL 10 2008 /631 AM PDT THU JUL 10 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS...WITH THE BEST CHANCES DURING THE EVENING HOURS TONIGHT. SOME OF THE STRONGER STORMS HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...WHICH MAY LEAD TO LOCAL FLOODING OF AREA ROADS...STREAMS AND WASHES. IN ADDITION...THE STRONGER STORMS MAY PRODUCE GUSTY WINDS IN EXCESS OF 45 MPH...AS WELL AS AREAS OF BLOWING DUST AND SAND...AND DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CONTINUED CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON FRIDAY...AND SOME OF THE STRONGER STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. THE HEAVY RAIN COULD LEAD TO LOCAL FLOODING OF AREA ROADS...STREAMS AND WASHES. THE STRONGER STORMS COULD ALSO PRODUCE STRONG GUSTY WINDS IN EXCESS OF 40 MPH AS WELL AS SOME BLOWING DUST AND SAND. THERE WILL BE A CONTINUED SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS SATURDAY THROUGH THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. BRECKENRIDGE
In the hours before
Special weather statement, Jul 10, 4:55 PM PDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 455 PM MST THU JUL 10 2008 AZZ021-022-110045- NORTHWEST MARICOPA COUNTY-WEST CENTRAL DESERTS- 455 PM MST THU JUL 10 2008 ...STRONG THUNDERSTORMS AFFECTING NORTHWESTERN MARICOPA COUNTY... NORTHEASTERN LA PAZ COUNTY... AT 452 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG STORMS FROM 8 MILES WEST OF AGUILA TO 12 MILES SOUTHEAST OF AGUILA...MOVING SOUTH AT 24 MPH. 40 TO 50 MPH WINDS AND HEAVY RAINFALL ARE POSSIBLE WITH THESE STORMS. MCLANE
Local storm report, Jul 10, 6:17 PM PDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
617 PM MST THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM DUST STORM TACNA 32.70N 113.95W
07/10/2008 YUMA AZ TRAINED SPOTTER
VISIBILITY LESS THAN 1/8 MILE
0426 PM DUST STORM LIGURTA 32.67N 114.30W
07/10/2008 YUMA AZ TRAINED SPOTTER
VISIBILITY LESS THAN 1/4 MILE
0500 PM DUST STORM 1 WSW WENDEN 33.81N 113.57W
07/10/2008 LA PAZ AZ TRAINED SPOTTER
VISIBILITY NEAR ZERO, WINDS 35MPH
&&
JNOLTELocal storm report, Jul 10, 7:32 PM PDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
732 PM MST THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 6 W VICKSBURG 33.75N 113.83W
07/10/2008 LA PAZ AZ DEPT OF HIGHWAYS
ROADWAY FLOODING ALONG SR-72 AND INTERSTATE 10...MILE
POST 40 TO MILE POST 45
0727 PM TSTM WND GST APACHE JUNCTION 33.40N 111.55W
07/10/2008 M89.00 MPH PINAL AZ TRAINED SPOTTER
0727 PM TSTM WND GST APACHE JUNCTION 33.40N 111.55W
07/10/2008 M42.00 MPH PINAL AZ TRAINED SPOTTER
&&
NOLTELocal storm report, Jul 10, 8:09 PM PDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
809 PM MST THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM TSTM WND GST APACHE JUNCTION 33.54N 111.61W
07/10/2008 E67.00 MPH PINAL AZ TRAINED SPOTTER
MEASURED WIND GUST OF 67MPH
0731 PM TSTM WND GST APACHE JUNCTION 33.40N 111.55W
07/10/2008 M50.00 MPH PINAL AZ TRAINED SPOTTER
0743 PM TSTM WND DMG MESA 33.42N 111.75W
07/10/2008 MARICOPA AZ TRAINED SPOTTER
TREE LIMBS DOWN...MEASURED 40MPH GUST
0754 PM TSTM WND GST SCOTTSDALE 33.47N 111.93W
07/10/2008 E65.00 MPH MARICOPA AZ TRAINED SPOTTER
SUSTAINED 50 MPH...GUSTS TO 65MPH
&&
NOLTELocal storm report, Jul 10, 9:07 PM PDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
907 PM MST THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM FLASH FLOOD 2 N QUARTZSITE 33.70N 114.21W
07/10/2008 LA PAZ AZ DEPT OF HIGHWAYS
ROADWAY FLOODING ALONG STATE ROUTE/US HIGHWAY 95...NORTH
OF QUARTZSITE...MILE POST 115
&&
NOLTELocal storm report, Jul 10, 9:10 PM PDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
910 PM MST THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD PHOENIX 33.56N 112.09W
07/10/2008 MARICOPA AZ TRAINED SPOTTER
REPORTED STREET FLOODING...WATER CURB TO CURB...DUNLAP
AND 19TH AVE.
0852 PM FLASH FLOOD PHOENIX 33.43N 112.10W
07/10/2008 MARICOPA AZ TRAINED SPOTTER
STANDING WATER ON ROADWAY AND UNDERPASS...INTERSTATE 17
AND BUCKEYE
&&
NOLTEThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 5:11 PM PDT | Dust Storm Warning | PSR | 3 hr | |
| Jul 10, 5:18 PM PDT | Severe Thunderstorm Warning | PSR | La Paz | 57 min |
| Jul 10, 5:32 PM PDT | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 43 min |
| Jul 10, 5:57 PM PDT | Areal Flood Advisory | PSR | La Paz, Maricopa | 2 hr |
| Jul 10, 6:26 PM PDT | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 64 min |
| Jul 10, 6:53 PM PDT | Severe Thunderstorm Warning | PSR | Maricopa | 37 min |
| Jul 10, 6:54 PM PDT | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 66 min |
| Jul 10, 7:13 PM PDT | Flash Flood Warning | PSR | Gila, Maricopa | 2 hr |
| Jul 10, 7:29 PM PDT | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 40 min |
| Jul 10, 7:55 PM PDT | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 10, 8:03 PM PDT | Severe Thunderstorm Warning | PSR | Maricopa | 44 min |
| Jul 10, 8:32 PM PDT | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Jul 10, 8:47 PM PDT | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Jul 10, 11:03 PM PDT | Flash Flood Warning | PSR | Maricopa, Pinal | 117 min |
| Jul 10, 11:28 PM PDT | Flash Flood Warning | PSR | Maricopa, Pinal | 2 hr |
| Jul 11, 12:39 AM PDT | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 11, 12:55 AM PDT | Flash Flood Warning | PSR | Maricopa, Pinal | 110 min |
| Jul 11, 1:19 AM PDT | Flash Flood Warning | PSR | Maricopa, Pinal | 38 min |
Nearby
Severe Thunderstorm Warnings in California, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.